Get your Health question answered in 3 easy steps

124 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this blood report indicate?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2001
Answered : 1663 Questions
Question
Hello Doctor,

I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped taking Thyrox tables. Now I get my complete health check done and found that My Tsh is more than 150 and T4 is also not normal. T4 is out of range first time in last 6 years since I was diagnosed with Thyroid disorder.



I am attaching my lab report and looking for consultation since along with Thyroid there are few other things which are not in range.
 
 
Answered by Dr. Shehzad Topiwala 31 minutes later
Brief Answer:
Thyroid

Detailed Answer:
Sorry to learn about your abnormal laboratory test results.

Based on the thyroid condition you have, it is inadvisable to discontinue thyroid medication. You will need thyroxine lifelong. Not only that, it is vital to ensure you are prescribed appropriate doses. This entails frequent initial visits to the the thyroid specialist.
Your Vitamin D levels are also.
When I see someone like you in my practice, I typically recommend
Cholecalciferol 60,000 International units orally once a week for 3 weeks followed by monthly doses lifelong. I would also adjust the thyroid medicine dose after physical examination.
Your cholesterol levels are high most likely due to your untreated thyroid status. It is expected to improve after normalizing your thyroid problem.
Correct diagnosis and treatment requires the opportunity to examine the patient so you must see an endocrinologist in-person.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
,   ,  

The user accepted the expert's answer

Ask an Endocrinologist